coming off combined pill Watch
Hello everyone,I came off the combination pill earlier last month, 9th Augusst, finishing with my placebo pills. I had a short light period (light pink/brown and also very dark brown) while on my placebo pills from the 7th to 9th of august. The last time I had intercourse with my partner is on the 28th of July , protected. During my month coming off the pill I have experienced headaches, nausea, bloating, and constipation, however during this time I had a lot of stressful university work too. During this time I have also been very stressed about the potential that I could be pregnant (the condom slipped off once but we put one back on as soon as we realised). However today (exactly four weeks after last ‘pill period’, I started bleeding a little bit, I also had very bad lower back pain the whole day, but the period is very light pink/brown. Could I still be pregnant or not? I am very stressed!